# SDR REXA2013091601737

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 26,204 hours, 22,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Torn
- Location: Smoke Hood
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PBE SMOKE HOOD SEAL TORN.  REPLACED FWD SMOKE HOOD (PBE) IAW AMM 25-60-00.
